# SDR YV3R201906200125

- Difficulty date: June 5, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-VL
- Make and model: Robsin R22BETAII
- Aircraft serial: 4389
- Aircraft time: 2,586 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Stretched
- Part time: 24 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 STRETCHED BEYOND LIMIT.
